# SDR AALA20110709LGA01

- Difficulty date: July 8, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- Aircraft time: 62,936 hours, 32,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS AT ROWS 18 TO 21 INOPERATIVE.  CLEANED POWER SUPPLY CONTACTS FOR ROWS 18 TO 21 EMERGENCY LIGHTS.  OPS CHECK NORMAL.
